# SDR CALA2016121901101

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 57,935 hours, 20,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHT O/B OF DOOR 402 HAS 1 EA BAD BULBS. REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY, OPS CHECK GOOD IAW AMM 33-51-01-960-802.
